MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent positioning difficulty was encountered.An 8x80x120 epic vascular stent was advanced for treatment.However, during deployment of the stent, the stent jump significantly and missed the mark where it was supposedly be placed.The procedure was completed with an additional stent.There were no patient complications nor injuries reported and the patient was fine.
 
Event or Problem Description
It was reported that stent positioning difficulty was encountered.An 8x80x120 epic vascular stent was advanced for treatment.However, during deployment of the stent, the stent jump significantly and missed the mark where it was supposedly be placed.The procedure was completed with an additional stent.There were no patient complications nor injuries reported and the patient was fine.It was further reported that the 80% stenosed target lesion was located in the moderately tortuous and moderately calcified right common iliac artery.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9280658
Report Number2134265-2019-13342
Device Sequence Number2685149
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public08714729805724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024126812
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;